Have gastritis, frequent bowel movement and prescribed with nexium. Still having hunger pain. What do you recommend?
User rating for this question
question asked yesterday re gastritis, frequent bowel movement and gnawing hunger pains 2 hours after eating as there was no answer from this service I called a doctor who told me it is a stomach inflammation and I should not eat for twenty four hours except jello soups and fruit juice also told me to take nexium bowel movements have ceased but hunger pains continue.. bp `160/75 ..bgl 8.4 fasting no fever no nauseau had halicaob acter pyolitis 7 years ago is it possible this is a recurrence
Posted Sun, 24 Nov 2013 in Digestion and Bowels
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer: Recurrence Possible.Morbities check Detailed Answer: Hello madam! Your doctor is right. Gastro intestinal tract is prone to ulcerations and all the spasm you are getting is because of that. There may or may not be acid brush with that. In addition, presence of diabetes which induces vasculopathies and neuropathies may be contributing. It would be better to undergo a repeat endoscopy to confirm the status of gastritis / H.pylori infection. But more than that you need some life style modifications; here are some 1. Lose weight ( if overweight) divide your weight to the height in meters twice and if the result is more than 25 reduce the weight. 2. Avoid alcohol, chocolate, citrus based fruits,tomato based products 3. Avoid pepper mint coffe and possibly the onion family 4. Eat small freequent meals rather than large meals. 5. Wait at least 3 hours after the meal to lie down or sleep. 6. Refrain from ingesting food (except liquids) with in 3 hours of bed time. 7. Elevate the head of your bed at least 8 inches 8. Avoid bending or stooping positions 9. Don't use pain killer tablets 10. Don't smoke 11. have a proper sleep routine 12. use cold milk as drink avoid all hot beverages and carbonated ones 13-Take some antispasmodics to relieve the spasm. I also see your sugar and blood pressure is not in control. Use some renal friendly antihypertensives as diabetes fries the kidneys and they need protection. ACE inhibitors like Capoten will do that. Start insulin if hypoglycemic agents are not enough. Exercise regularly and be compliant in your medication.I am sure you will be fine Madam. I hope you got the answer you needed and i was of some help. Please feel free to ask if you have any further questions otherwise kindly close the discussion and rate the answer as per your experience. Regards Dr XXXXXXX